# SDR DLL10970763

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: 80043113
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

PASSENGER O2 MASKS AT ROWS 37C DID NOT DEPLOY AUTOMATICALLY OR MANUALLY.  ALSO, TUBES AT 36EFG WERE TOO SHORT.  REPLACED PSU AT 36EFG AND PSU AT 37C.  PERFORMED ADJUSTMENT AND TEST, CHECKS OK.
